Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 14, Issue 1

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Andrei Andreevich Markov (to the centenary of the birth)
    January 1, 2004
    M. M. Glukhov, N. M. Nagornyi
    Page range: 1-6
  • January 1, 2004
    B.A. Sevastyanov
    Page range: 7-12
  • Requires Authentication Unlicensed
    Licensed
    The method of boundary functionals for non-regular structures
    January 1, 2004
    T.V. Andreeva
    Page range: 13-32
  • January 1, 2004
    V.A. Emelichev, V.N. Krichko
    Page range: 33-39
  • January 1, 2004
    D.A. Mikhailov, A.A. Nechaev
    Page range: 41-73
  • Requires Authentication Unlicensed
    Licensed
    Standard basis of a polynomial ideal over commutative Artinian chain ring
    January 1, 2004
    E.V. Gorbatov
    Page range: 75-101
  • January 1, 2004
    I.G. Shaposhnikov
    Page range: 103-110

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/14/1/html
Scroll to top button